CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
组合优化若干经典问题新进展 期刊论文
运筹学学报, 2014, 卷号: 018, 期号: 001, 页码: 149
Authors:  陈旭瑾;  徐大川;  张国川
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Approximation of dense-n/2-subgraph and table compression problems 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2005, 卷号: 48, 期号: 9, 页码: 1223-1233
Authors:  Xu, DC;  Han, JY;  Du, DL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
dense-n/2-subgraph problem (DSP)  table compression problem (TCP)  SDP  approximation ratio  
关于图划分问题的改进的近似算法 期刊论文
应用数学学报, 2005, 卷号: 028, 期号: 004, 页码: 587
Authors:  徐大川;  韩继业;  杜东雷
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
稠密平分子图与表压缩问题的近似算法 期刊论文
中国科学a辑数学, 2005, 卷号: 035, 期号: 007, 页码: 745
Authors:  徐大川;  韩继业;  杜东雷
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Nonmonotone trust-region method for nonlinear programming with general constraints and simple bounds 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2004, 卷号: 122, 期号: 1, 页码: 185-206
Authors:  Xu, DC;  Han, JY;  Chen, ZW
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
trust-region methods  nonmonotone algorithms  global convergence  nonlinear equality constraints  substationary points  
Approximating the 2-catalog segmentation problem using semidefinite programming relaxations 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2003, 卷号: 18, 期号: 6, 页码: 705-719
Authors:  Xu, DC;  Ye, YY;  Zhang, JW
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
catalog segmentation problem  semidefinite programming  approximation algorithm  
Improved approximation algorithms for MAX n/2-DIRECTED-BISECTION and MAX n/2-DENSE-SUBGRAPH 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2003, 卷号: 27, 期号: 4, 页码: 399-410
Authors:  Xu, DC;  Han, JY;  Huang, ZH;  Zhang, LP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
MAX n/2-DIRECTED-BISECTION  MAX n/2-DENSE-SUBGRAPH  polynomial-time approximation algorithm  semidefinite programming  
Approximation algorithm for Max-Bisection problem with the positive semidefinite relaxation 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 卷号: 21, 期号: 3, 页码: 357-366
Authors:  Xu, DC;  Han, JY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
approximation algorithm  Max-Bisection problem  semidefinite programming  approximation ratio  
加工时间可控的单台机器排序问题的近似算法 期刊论文
数学学报, 2003, 卷号: 046, 期号: 006, 页码: 1047
Authors:  徐大川
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A note on the convergence of the DFP algorithm on quadratic uniformly convex functions 期刊论文
OPTIMIZATION, 2002, 卷号: 51, 期号: 2, 页码: 339-352
Authors:  Liu, GH;  Han, JY;  Xu, DC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
global convergence  DFP algorithm  inexact line search